# SDR UIEA200300056

- Difficulty date: September 12, 2003
- Submitted: September 30, 2003
- Operation: Air carrier
- Aircraft: N526MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 22337
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

DURING CRUISE  FL370, PACKS NR 1 & 2 OPERATING, NR 1 PACK AIRFLOW APPROX 20 PSI & NR 2 PACK AIRFLOW 33 PSI, CABIN BEGAN TO CLIMB RAPIDLY.  RATE LIMIT LIGHT ON.  CABIN SHOWED A MOMENTARY DESCENT THEN BEGAN TO CLIMB RAPIDLY.  SELECTED MANUAL PRESSURE.  CABIN CONTINUED TO CLIMB RAPIDLY & ALTITUDE WARNING HORN ON.  THIRD PACK WAS TURNED ON & OUTFLOW VALVES IMMEDIATELY SELECTED TO CLOSE.  CABIN CONTINUED TO CLIMB.  EMERGENCY DESCENT INITIATED.  AFTER RECTIFICATION OF APU,  ALL 3 PACKS CHECKED OK FOR NORMAL OPS AS PER AMM 5-51-08.  EXCESSIVE CABIN PRESSURE LEAK CHECK CARRIED OUT WITH GOOD RESULTS.  CHECKED UP TO 4 PSI AT 500 V/S.  PRESSURE BLKHDS ETC CHECKED NO DEFECTS OR LEAKS AS PER 5-51-08.   A/C SERVICEABLE.  (M)
